Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1983, Volume 22, Number 3, Pages 308–315 (Mi al1815)  

This article is cited in 2 scientific papers (total in 2 papers)

On compact nonassociative rings

A. M. Slin'ko


Full text: PDF file (2953 kB)

Bibliographic databases:
UDC: 519.48
Received: 02.11.1982

Citation: A. M. Slin'ko, “On compact nonassociative rings”, Algebra Logika, 22:3 (1983), 308–315

Citation in format AMSBIB
\Bibitem{Sli83}
\by A.~M.~Slin'ko
\paper On compact nonassociative rings
\jour Algebra Logika
\yr 1983
\vol 22
\issue 3
\pages 308--315
\mathnet{http://mi.mathnet.ru/al1815}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=752965}


Linking options:
  • http://mi.mathnet.ru/eng/al1815
  • http://mi.mathnet.ru/eng/al/v22/i3/p308

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Slin'ko, “The structure of alternative and Jordan compact rings”, Math. USSR-Sb., 57:2 (1987), 391–398  mathnet  crossref  mathscinet  zmath
    2. A. M. Slin'ko, “Nonassociative topological bimodules”, Math. USSR-Sb., 61:1 (1988), 259–270  mathnet  crossref  mathscinet  zmath
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:14
    Full text:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021